# SDR DXTA2023100597270

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 4,630 hours, 3,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PRIMARY DOOR HAS BEEN STICKING THE PAST FEW USES, AND TODAY IT HAS BEEN STICKING IN THE FULLY CLOSED/UP POSITION NEEDING A PHYSICAL PUSH OR PULL TO OPEN THE DOOR. SEAL SEEMS CLEAN AND UNDAMAGED. VERIFIED THE DISCREPANCY FOR THE MAIN CABIN DOOR NOT OPENING WITHOUT A LITTLE PUSH FROM THE INSIDE. NOTED THAT THE DOOR MADE A SQUEAKING SOUND AS IT MOVED ALONG THE SECONDARY / ACOUSTIC DOOR SEAL. CLEANED THE DOOR TRIM AND DOOR SEAL AND PERFORMED MULTIPLE SUCCESSFUL DOOR OPENINGS. ALL WORK PERFORMED REF CE-680A AMM 52-10-00.
